RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 49, Issue 3(297)  


Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels
A. V. Borovskikh, Yu. V. Pokornyi
3
Infinite-dimensional analysis and quantum theory as semimartingale calculus
A. I. Kirillov
43
Ordinary differential equations in locally convex spaces
S. G. Lobanov, O. G. Smolyanov
93
Petr Ivanovich Lizorkin (obituary)
S. M. Nikol'skii, L. D. Kudryavtsev, O. V. Besov, S. I. Pokhozhaev, S. A. Telyakovskii, V. A. Il'in, V. I. Burenkov, S. B. Stechkin, N. V. Miroshin, V. S. Kryuchkov
169

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On stability of inverse problems of spectral analysis for equations of mathematical physics
V. V. Dubrovskii
171
Smooth trajectory classification of integrable Hamiltonian systems with two degrees of freedom. The case of systems with planar atoms
A. V. Bolsinov
173
On certain properties of solutions of functional-differential equations in a Hilbert space
V. V. Vlasov
175
On the general theory of rings of continuous functions
E. M. Vechtomov
177
A complete solution of the Jacobian problem for vector fields on the plane
A. A. Glutsyuk
179
On rational approximations of the resolvent function of a second-order difference operator
V. A. Kalyagin
181
On rearrangements of the Haar system in the space BMO
D. Z. Otyrba
183
On divisibility in rings of continuous functions
A. G. Povyshev
185
The lower Steenrod algebra
M. M. Postnikov
187
On the equations of polytropic filtration with a variable non-linearity
V. N. Samokhin
189
Conditional curvature and the Dirichlet problem in Lobachevskii space
A. Taskaraev
191
Harmonic tools for approximation and splines on locally compact Abelian groups
V. M. Tikhomirov
193

Mathematical Events
Anatolii Moiseevich Vershik (on his sixtieth birthday)
V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev
195
Mikhail Iosifovich Kadets (on his seventieth birthday)
Yu. M. Berezanskii, V. A. Marchenko, S. P. Novikov, I. V. Ostrovskii, M. I. Ostrovskii, L. A. Pastur, A. V. Pogorelov, L. I. Ronkin
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019